Alert archive / Oregon / High Wind Warnings in 2006
High Wind Warning 14, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Mar 4, 2006, 8:41 PM PST for Siskiyou County, California; Coos County, Curry County, Douglas County, Oregon. It was in force for 18 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 4, 2006, 8:41 PM PST (04:41 UTC)
- Expired
- Mar 5, 2006, 2:14 PM PST
- In force
- 18 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 89 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 6:47 AM PST | HEAVY RAIN 1.5 | 3 E Sixes, OR | 24 HOUR RAINFALL AMOUNT ENDING AT 7AM..WIND GUSTS ESTIMATED AT 37 MPH |
| Mar 5, 7:29 AM PST | HEAVY SNOW 11 | 3 Sse Mount Shasta, CA | 8 HR AMOUNT FROM 11PM SATURDAY EVENING TO 7AM SUNDAY MORNING |
| Mar 5, 7:36 AM PST | HEAVY SNOW 8 | 6 Nw Mount Shasta, CA | 8 HR TOTAL FROM 11PM SATURDAY EVENING THROUGH 7AM SUNDAY MORNING |
| Mar 5, 8:01 AM PST | HEAVY RAIN 1.1 | N Langlois, OR | 24 HOUR TOTAL ENDING AT 8AM |
| Mar 5, 8:02 AM PST | HEAVY RAIN 1.08 | 5 Nnw Brookings, OR | 24 HOUR TOTAL ENDING AT 8AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 4.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 050441 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 841 PM PST SAT MAR 4 2006 ...INCREASING WINDS FOR NORTHERN CALIFORNIA AND SOUTHWEST OREGON... .A STRONG LOW PRESSURE SYSTEM LOCATED OFF THE COAST OF OREGON WILL CONTINUE TO BRING STRONG AND GUSTY SOUTHERLY WINDS TO SOUTHWEST OREGON AND NORTHERN CALIFORNIA THROUGH SUNDAY. CAZ081-051245- /O.UPG.KMFR.WI.Y.0014.000000T0000Z-060306T0000Z/ /O.NEW.KMFR.HW.W.0014.060305T0441Z-060306T0000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 841 PM PST SAT MAR 4 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST SUNDAY FOR THE SHASTA VALLEY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM OFF THE COAST OF OREGON WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO THE AREA THROUGH SUNDAY AFTERNOON. SOUTHEAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. A HAZARDOUS HIGH WIND EVENT IS OCCURRING. THESE WIND SPEEDS CAN LEAD TO PROPERTY DAMAGE AND CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TRAVELERS SHOULD USE EXTRA CAUTION ALONG INTERSTATE 5 FROM WEED TO YREKA. $$ ORZ026-051245- /O.EXT.KMFR.WI.Y.0014.000000T0000Z-060306T0000Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 841 PM PST SAT MAR 4 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST SUNDAY FOR JACKSON COUNTY. A STRONG LOW PRESSURE SYSTEM OFF THE COAST OF OREGON WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO THE AREA THROUGH SUNDAY AFTERNOON. SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ORZ021-022-051245- /O.CON.KMFR.HW.A.0009.060306T0000Z-060306T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 841 PM PST SAT MAR 4 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT FOR THE SOUTH OREGON COAST. A LOW PRESSURE CENTER OFF THE OREGON COAST WILL MOVE TO WITHIN A FEW HUNDRED MILES SUNDAY NIGHT. THIS WILL INCREASE THE WINDS AT THE COAST...WHICH COULD EXCEED 40 MPH WITH GUSTS OF 55 TO 65 MPH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ STAVISH
3 follow-up statements
000 WWUS76 KMFR 051124 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 324 AM PST SUN MAR 5 2006 ...STRONG AND GUSTY WINDS FOR NORTHERN CALIFORNIA AND SOUTHWEST OREGON TODAY... .A STRONG LOW PRESSURE SYSTEM LOCATED OFF THE COAST OF OREGON WILL CONTINUE TO BRING STRONG AND GUSTY SOUTHERLY WINDS TO SOUTHWEST OREGON AND NORTHERN CALIFORNIA THROUGH TODAY. ORZ021-022-051930- /O.UPG.KMFR.HW.A.0009.060306T0000Z-060306T1200Z/ /O.EXB.KMFR.HW.W.0014.060305T2100Z-060306T0900Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 324 AM PST SUN MAR 5 2006 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A LOW PRESSURE CENTER OVER THE EASTERN PACIFIC WILL MOVE TO WITHIN A FEW HUNDRED MILES OF THE OREGON COAST TONIGHT. COASTAL WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-051930- /O.CON.KMFR.HW.W.0014.000000T0000Z-060306T0000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 324 AM PST SUN MAR 5 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SHASTA VALLEY. A STRONG LOW PRESSURE SYSTEM OFF THE COAST OF OREGON WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO THE AREA THROUGH THIS AFTERNOON. SOUTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. A HAZARDOUS HIGH WIND EVENT IS OCCURRING. THESE WIND SPEEDS CAN LEAD TO PROPERTY DAMAGE AND CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TRAVELERS SHOULD USE EXTRA CAUTION ALONG INTERSTATE 5 FROM WEED TO YREKA. $$ ORZ026-051930- /O.CON.KMFR.WI.Y.0014.000000T0000Z-060306T0000Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 324 AM PST SUN MAR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR JACKSON COUNTY. A STRONG LOW PRESSURE SYSTEM OFF THE COAST OF OREGON WILL CONTINUE TO BRING STRONG AND GUSTY SOUTH TO SOUTHEAST WINDS TO THE AREA THROUGH THIS AFTERNOON. SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STAVISH
000 WWUS76 KMFR 051804 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1004 AM PST SUN MAR 5 2006 ...STRONG AND GUSTY WINDS FOR NORTHERN CALIFORNIA AND SOUTHWEST OREGON TODAY... .A STRONG LOW PRESSURE SYSTEM LOCATED OFF THE COAST OF OREGON WILL CONTINUE TO BRING STRONG AND GUSTY SOUTHERLY WINDS TO SOUTHWEST OREGON AND NORTHERN CALIFORNIA THROUGH TODAY. CAZ081-060000- /O.CAN.KMFR.HW.W.0014.000000T0000Z-060306T0000Z/ /O.NEW.KMFR.WI.Y.0015.060305T1804Z-060306T0000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1004 AM PST SUN MAR 5 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELED. A STRONG LOW PRESSURE SYSTEM OFF THE COAST OF OREGON WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO THE AREA THROUGH THIS AFTERNOON. SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ORZ026-051915- /O.CAN.KMFR.WI.Y.0014.000000T0000Z-060306T0000Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 1004 AM PST SUN MAR 5 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELED THE WIND ADVISORY. WINDS ARE EXPECTED TO BE AROUND 15 MPH WITH OCCASIONAL GUSTS TO 25 MPH THE REST OF THE DAY. $$ ORZ021-022-060215- /O.CON.KMFR.HW.W.0014.060305T2100Z-060306T0900Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1004 AM PST SUN MAR 5 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST MONDAY. A LOW PRESSURE CENTER OVER THE EASTERN PACIFIC WILL MOVE TO WITHIN A FEW HUNDRED MILES OF THE OREGON COAST TONIGHT. COASTAL WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS76 KMFR 052214 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 214 PM PST SUN MAR 5 2006 ORZ021-022-052315- /O.CAN.KMFR.HW.W.0014.000000T0000Z-060306T0900Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 214 PM PST SUN MAR 5 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELED THE HIGH WIND WARNING. WINDY CONDITION WILL OCCUR ALONG THE COAST THIS EVENING WITH SOUTH WINDS 25 TO 35 MPH GUSTING 45 MPH BUT NOT REACH WARNING CRITERIA. WINDS WILL DECREASE TO AROUND 20 MPH AFTER MIDNIGHT. $$ CAZ081-052315- /O.CAN.KMFR.WI.Y.0015.000000T0000Z-060306T0000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 214 PM PST SUN MAR 5 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELED THE WIND ADVISORY. SOUTH WINDS AROUND 25 MPH GUSTING TO 35 MPH WILL CONTINUE INTO THE EVENING AND THEN DIMINISH FURTHER AFTER DARK. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Mar 4, 2:00 PM PST, 6 hours 41 minutes earlier.
Area forecast discussion, Mar 4, 2:00 PM PST, 6 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PST SAT MAR 4 2006
.DISCUSSION...
STRONG LOW PRESSURE SYSTEM CENTERED NEAR 46N 137W WILL DOMINATE
OUR WEATHER THROUGH THE WEEKEND. IT WILL BRING INCREASING
WINDS TO OUR REGION. SINCE THE WIND DIRECTION IS SLIGHTLY
OFF SHORE THE STRONGEST WINDS WILL BE AT THE RIDGES AND OVER
THE WATER. SOME VALLEYS WILL HAVE STRONG WINDS SO A WIND ADVISORY
HAS BEEN ISSUED FOR THE SHASTA AND ROUGE VALLEYS.
EARLY TONIGHT A NARROW WARM FRONT PRECEDING THE COLD FRONT BRINGS
LIGHT PRECIPITATION TO NORTHERN CALIFORNIA. BY MIDNIGHT THE 700MB
WINDS INCREASE TO 50KTS OVER SISKIYOU COUNTY AND HEAVY SNOW WILL
BEGIN TO FALL. I WILL LIKELY UPGRADE THE WATCH TO A WINTER STORM
WARNING IN THE AFTERNOON ISSUANCE OF THE ZONES. AS THE COLD FRONT
MOVES ONSHORE JUST BEFORE DAYBREAK THE 700MB WINDS INCREASE TO
75KTS. AS THE SYSTEM IS SLIGHTLY NEGATIVELY TILTED THE BULK OF
THE RAIN AND SNOW AND WINDS WILL BE IN NORTHERN CALIFORNIA.
THE FRONT MOVES SLOWLY ACROSS THE REGION SUNDAY CONTINUING THE
STORM CONDITIONS IN SISKIYOU COUNTY WHILE RAIN AND SNOW FALLS
ACROSS OREGON. SNOW LEVELS WILL BE 2500-3000 FT. SUNDAY NIGHT
THE WINDS NEAR THE FRONT DECREASE ALONG WITH THE PRECIPITATION
RATES. AT THE COAST THOUGH WINDS INCREASE AS THE PARENT LOW
MOVES TO 46N 127W. I MAY ISSUE A HIGH WIND WATCH FOR THE COAST
IN THE AFTERNOON VALID FOR SUNDAY NIGHT.
MONDAY AND MONDAY NIGHT A SHOWERY REGIME BEGINS. THE LOW MOVES
INLAND WHILE VERY COLD AIR OF -32C AT 500MB SLIDES OVER OUR
AREA MAKING THE AIRMASS QUITE UNSTABLE.
TUESDAY BRINGS A BRIEF BREAK AHEAD OF THE NEXT SYSTEM. THIS WILL
BE A FAST MOVING COLD FRONT FROM THE NORTHWEST WEDNESDAY QUICKLY
FOLLOWED BY MORE VERY COLD AIR AT 500MB ON THURSDAY. THE COLD
SHOWERY PATTERN PERSISTS THROUGH NEXT SATURDAY WHEN ANOTHER
LOW PRESSURE CENTER MOVES TO OUR COAST.
&&
.AVIATION...CONDITIONS WILL GENERALLY BE VFR WITH SCT MVFR CIGS.
RAIN/SNOW GENERALLY REMAINING WEST OF THE AREA BUT AFFECTING THE
COAST OF NORTHERN CALIFORNIA EARLY TONIGHT. INCREASING SOUTH WINDS
SFC AND ALOFT THROUGH TNGT WITH SOME VALLEY WIND SHEAR. DOWNSLOPING
WINDS NORTH OF THE SISKIYOUS WILL INCREASE TONIGHT AND SHOULD KEEP
THE MEDFORD AREA DRIEST AS PRECIP/MVFR CIGS SPREAD INLAND TO THE
CASCADES SUNDAY MORNING AND EAST OF THE CASCADES BY NOON.
&&
WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS THRU WED...
FLORENCE TO CA BORDER 0-60 NM.
STORM WARNING THRU TNT FLORENCE TO CA BORDER 0-60 NM
WIND ADVISORY THROUGH TONIGHT FOR THE ROGUE VALLEY.
HIGH WIND WATCH FOR THE COAST SUNDAY NIGHT.
CA...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS THRU WED...
OR/CA BORDER TO PT ST GEORGE 0-60 NM.
STORM WARNING THRU TNT OR/CA BORDER TO PT ST GEORGE 0-60 NM.
WINTER STORM WARNING ABOVE 3000 FEET SISKIYOU COUNTY ZONES
080-082-083 LATE TONIGHT THROUGH LATE SUNDAY EVENING.
WIND ADVISORY THROUGH SUNDAY AFTERNOON FOR THE SHASTA VALLEY.
MO
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHazardous weather outlook, Mar 4, 2:43 PM PST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 243 PM PST SAT MAR 4 2006 CAZ081-ORZ026-051415- CENTRAL SISKIYOU COUNTY-JACKSON COUNTY- 243 PM PST SAT MAR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A WIND ADVISORY REMAINS IN EFFECT. SEE STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY REMAINS IN EFFECT THROUGH 4 PM PST SUNDAY. SEE STATEMENT FOR MORE DETAILS. ORZ021-022-051415- CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST- 243 PM PST SAT MAR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. SEE STATEMENT FOR MORE DETAILS. CAZ080-082-083-051415- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY-WESTERN SISKIYOU COUNTY- 243 PM PST SAT MAR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A WINTER STORM WARNING IS IN EFFECT FROM 10 PM THIS EVENING AND OVERNIGHT. SEE STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WARNING IS IN EFFECT THROUGH 10 PM SUNDAY. SEE STATEMENT FOR MORE DETAILS. PETRUCELLI
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 10:04 AM PST | Wind Advisory | MFR | Siskiyou | 4 hr |
Nearby
High Wind Warnings in Oregon, 2006High Wind Warnings in California, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.